# SDR 9JLA2022021720067

- Difficulty date: February 12, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N32WK
- Make and model: Pilats PC1247E
- Aircraft serial: 1046
- Aircraft time: 3,800 hours, 2,508 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Pressure Switch
- Part number: 9738115105
- Part serial: 0979
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AN ACS LOW FLOW FAULT. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED A FAULTY OVERPRESSURE SWITCH. THE DEFECTIVE SWITCH WAS REMOVED AND A NEW SWITCH WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
